User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Cohen, S., Rosinski, J. 
Title:
Gaussian approximation of multivariate Lévy processes with applications to simulation of tempered and operator stable processes 
Abstract:
Problem of simulation of multivariate Lévy processes is investigated. The method based on shot noise series expansions of such processes combined with Gaussian approximation of the remainder is established in full generality. Formulas that can be used for simulation of tempered stable, operator stable and other multivariate processes are obtained. 
Keywords:
L´evy processes, Gaussian approximation, shot noise series expansions, simulation, tempered stable processes, operator stable processes. 
Journal title:
Bernoulli 
Year:
2007 
Journal volume:
13 
Pages contribution:
195-210 
Reviewed:
ja 
Language:
en 
Semester:
SS 07 
Format:
Text